2001-Luminy conference on Quasilinear Elliptic and Parabolic Equations and Systems
Electron. J. Diff. Eqns., Conf. 08, 2002, pp. 35-46.

Some Liouville theorems for the p-Laplacian

Isabeau Birindelli & Francoise Demengel

In this paper we propose a new proof for non-linear Liouville type results concerning the p-Laplacian. Our method differs from the one used by Mitidieri and Pohozaev because it uses a comparison principle that can be applied to nondivergence form operators.

Published October 21, 2002.
Subject lassfications: 35J60, 35D05.
Key words: Liouville, p-Laplacian.

Show me the PDF file (212K), TEX file, and other files for this article.

Isabeau Birindelli< br> Universita di Roma ``La Sapienza''
Piazzale Aldo moro, 5
00185 Roma, Italy
e-mail: isabeau@mat.uniroma1.it
  Francoise Demengel
Universite de Cergy Pontoise
Site de Saint-Martin, 2 Avenue Adolphe Chauvin
95302 Cergy Pontoise
e-mail: Francoise.Demengel@math.u-cergy.fr

Return to the table of contents for this conference.
Return to the Electronic Journal of Differential Equations